Analyse asymptotique des processus gaussiens stationnaires
Annales de l'institut Henri Poincaré. Section B. Calcul des probabilités et statistiques, Volume 16 (1980) no. 2, pp. 117-176.
@article{AIHPB_1980__16_2_117_0,
     author = {Weber, Michel},
     title = {Analyse asymptotique des processus gaussiens stationnaires},
     journal = {Annales de l'institut Henri Poincar\'e. Section B. Calcul des probabilit\'es et statistiques},
     pages = {117--176},
     publisher = {Gauthier-Villars},
     volume = {16},
     number = {2},
     year = {1980},
     zbl = {0442.60037},
     mrnumber = {585904},
     language = {fr},
     url = {http://archive.numdam.org/item/AIHPB_1980__16_2_117_0/}
}
TY  - JOUR
AU  - Weber, Michel
TI  - Analyse asymptotique des processus gaussiens stationnaires
JO  - Annales de l'institut Henri Poincaré. Section B. Calcul des probabilités et statistiques
PY  - 1980
DA  - 1980///
SP  - 117
EP  - 176
VL  - 16
IS  - 2
PB  - Gauthier-Villars
UR  - http://archive.numdam.org/item/AIHPB_1980__16_2_117_0/
UR  - https://zbmath.org/?q=an%3A0442.60037
UR  - https://www.ams.org/mathscinet-getitem?mr=585904
LA  - fr
ID  - AIHPB_1980__16_2_117_0
ER  - 
%0 Journal Article
%A Weber, Michel
%T Analyse asymptotique des processus gaussiens stationnaires
%J Annales de l'institut Henri Poincaré. Section B. Calcul des probabilités et statistiques
%D 1980
%P 117-176
%V 16
%N 2
%I Gauthier-Villars
%G fr
%F AIHPB_1980__16_2_117_0
Weber, Michel. Analyse asymptotique des processus gaussiens stationnaires. Annales de l'institut Henri Poincaré. Section B. Calcul des probabilités et statistiques, Volume 16 (1980) no. 2, pp. 117-176. http://archive.numdam.org/item/AIHPB_1980__16_2_117_0/

[1] S.M. Berman, Limit theorems for the maximum term in stationary sequences. Ann. Math. Statist., t. 35, 1964, p. 502-516. | MR | Zbl

[2] S.M. Berman, Local time and sample function properties od stationary Gaussian processes. Trans. Amer. Math. Soc., t. 137, 1969, p. 277-299. | MR | Zbl

[3] P. Billingsley, Ergodic Theory. Ed. by F. B. Wright, Acad. Press, 1963, New York. | MR

[4] J.P. Conze, Systèmes topologiques et métriques en théorie ergodique. École d'Été de Probabilité de Saint-Flour (1974). Lect. Notes Math., t. 480, 1975, p. 100-187. | MR | Zbl

[5] K.L. Chung, P. Erdös et T. Sirao, On the Lipschitz's conditions for Brownian Motion. J. Math. Soc. Japan, vol. 11, n° 4, 1959, p. 263-274. | MR | Zbl

[6] X. Fernique, Régularité des trajectoires des fonctions aléatoires gaussiennes. École d'Été de Probabilité de Saint-Flour (1974). Lect. Notes Math., t. 480, 1975, p. 1-96. | MR | Zbl

[7] X. Fernique, Évaluation de processus gaussiens composés. Lect. Notes Math., t. 526, 1976, p. 67-83. | MR | Zbl

[8] X. Fernique, A paraître.

[9] N.C. Jain, K. Jogdeo et W.F. Stout, Upper and lower functions for Martingales and mixing Processes. Ann. of Prob., vol. 3, n° 1, 1975, p. 119-145. | MR | Zbl

[10] N. Kôno, Sur la minoration asymptotique et le caractère transitoire des trajectoires des fonctions aléatoires gaussiennes à valeurs dans Rd. Z. Wahrscheinlichkeitsth. verw. Gebiete, t. 33, 1975, p. 95-112. | MR | Zbl

[11] N. Kôno, Asymptotic behavior of sample functions of Gaussian random fields. J. Math. Kyoto Univ., t. 15 (3), 1975, p. 671-707. | MR | Zbl

[12] M.B. Marcus, Upper bounds for the asymptotic maxima of continuous Gaussian processes. Ann. Math. Stat., t. 43, 1972, p. 522-533. | MR | Zbl

[13] M.B. Marcus, Asymptotic Maxima of Continuous Gaussian Processes (II). Ann. of Prob., t. 2, 1974, p. 702-713. | MR | Zbl

[14] G. Maruyama, The harmonic analysis of stationary stochastic processes. Memoirs of the faculty of Sci. Kyusyu Univ., Ser. A, vol. IV, 1949, p. 45-106. | MR | Zbl

[15] J. Pickands, III, Maxima of stationary Gaussian processes. Z. Wahrscheinlichkeitsth. verw. Gebiete, t. 7, 1967, p. 190-223. | MR | Zbl

[16] J. Pickands, III, An iterated logarithm for the maximum in a stationary Gaussian sequence. Z. Wahrscheinlichkeitsth. verw. Gebiete, vol. 12, 1969, p. 344-353. | MR | Zbl

[17] C. Qualls et H. Watanabe, An asymptotic 0-1 behavior of Gaussian processes. Ann. Math. Stat., vol. 42, n° 6, 1971, p. 2027-2035. | MR | Zbl

[18] C. Qualls, H. Watanabe et G. Simmons, A note on a 0-1 law for stationary Gaussian processes. Inst. of Statis., Mimeo Series n° 793, 1972.

[19] C. Qualls et P.K. Pathak, A law of iterated logarithm for stationary Gaussian Processes. Trans. Amer. Math. Soc., vol. 18, 1973, p. 185-193. | MR | Zbl

[20] C. Qualls, The law of the iterated logarithm on arbitrary sequences for stationary Gaussian processes and Brownian motion. Ann. of Prob., vol. 5, n° 5, 1977, p. 724- 739. | MR | Zbl

[21] H. Vishnu Hebbar , A law of the iterated logarithm for Extrem values from Gaussian Sequences. Z. Wahrscheinlichkeitsth. verw. Gebiete, vol. 48, 1979, p. 1-16. | MR | Zbl

[22] M. Weber, Classes supérieures de processus gaussiens. Z. Wahrscheinlichkeitsth. verw. Gebiete, vol. 42, 1978, p. 113-128. | MR | Zbl

[23] M. Weber, Tests intégraux pour certaines classes de processus gaussiens stationnaires à trajectoires continues. C. R. Acad. Sci. Paris, t. 287, série A, 1978, p. 969- 971. | MR | Zbl